Translator Disclaimer
September 2012 On the optimal dividend strategy in a regime-switching diffusion model
Jiaqin Wei, Rongming Wang, Hailiang Yang
Author Affiliations +
Adv. in Appl. Probab. 44(3): 886-906 (September 2012). DOI: 10.1239/aap/1346955269

Abstract

In this paper we consider the optimal dividend strategy under the diffusion model with regime switching. In contrast to the classical risk theory, the dividends can only be paid at the arrival times of a Poisson process. By solving an auxiliary optimal problem we show that the optimal strategy is the modulated barrier strategy. The value function can be obtained by iteration or by solving the system of differential equations. We also provide a numerical example to illustrate the effects of the restriction on the timing of the payment of dividends.

Citation

Download Citation

Jiaqin Wei. Rongming Wang. Hailiang Yang. "On the optimal dividend strategy in a regime-switching diffusion model." Adv. in Appl. Probab. 44 (3) 886 - 906, September 2012. https://doi.org/10.1239/aap/1346955269

Information

Published: September 2012
First available in Project Euclid: 6 September 2012

zbMATH: 1251.93143
MathSciNet: MR3024614
Digital Object Identifier: 10.1239/aap/1346955269

Subjects:
Primary: 93E20
Secondary: 60H30, 91B70

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 3 • September 2012
Back to Top